Levaquin side effects...

by Sean Mogridge
(Norwalk, CT USA)

I took Avelox last Monday to get rid of bronchitis and after just my first pill I fell into a deep depression. I didn't think anything of it and took another pill the next day. My side effect changed to an awful blurry, dizziness. I stopped taking that and told my doctor and he said to stop and wait a day and see how I felt. I did that and on Thursday he prescribed me Levaquin.


I took the pill at 5pm on Thursday and woke up Friday with a severe panic attack and I haven't felt right since. I wake up every morning in panic and I have dizzy spells throughout the day. Its now Monday the 21st and I took only 1 Levaquin pill on Thursday. I'm still blurry\dizzy on and off and I also am dealing with anxiety and depression.

Any idea how long this might last and anything I can do to make the symptoms subside a bit? I look forward to any helpful response!

Thank You

Comments for Levaquin side effects...

Click here to add your own comments

Get the book..
by: Kerri Knox, RN- The Immune Queen!

Hi Sean,

I'm sorry to hear about your Side Effects of Levaquin. Ugh. I can't believe that your doctor took you off of Avelox only to put you on Levaquin. That was just ignorant of him. They are in the same class of antibiotics called the Quinolone Antibiotics. Taking you off of one because you are having a reaction to it, then putting you on another in the same class is just ignorant on his part. And in the first place, you don't need antibiotics for bronchitis. Bronchitis is not a bacterial infection in the VAST majority of cases and antibiotics should not be prescribed for bronchitis.

I used to get bronchitis 3 to 4 times per year when I was in my 20's and took antibiotics every time. I STOPPED getting bronchitis when I stopped taking antibiotics for it and haven't had bronchitis in almost 15 years now since I stopped taking antibiotics.

So my best advice to you is to get my book The Levaquin Tendonitis Solution and start following the instructions ASAP. The sooner the better since you only started having symptoms very recently.

Whether these symptoms will go away or not, I don't know. They DO go away in some people, but not in others. What I DO know is that you have some underlying subtle nutritional deficiencies and/or genetic predispositions that have caused you to have problems with fluoroquinolone antibiotics and that ideally you'll get on a solid program to get your health back by changing your diet and building your nutritional status up again.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video